# SDR SWAA2023042621292

- Difficulty date: March 27, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+18' TO BS787+6' LBL21.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 767+11' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED SECTION ACB LH FLOOR TO SIDEWALL SUPPORT; BS727H+10 TO 787+10 LBL21.5; IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; ER M-22-153-01550.;[04] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727H+10 TO 787+10; LBL 21.5; APPLIED CHEMICAL CONVERSION COATING; MATERIAL; BAC1496-377#7075T62; LOT#1521599-1. ALL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SRM 53-00-53-2R-5; EA M-22-153-01550. AND OK TO PRIME.;[05] VERIFIED CORRECTIVE ACTION 4;[06] PRIMED AND ASSEMBLED REPAIR PARTS; FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727H+10 TO 787+10; IAW SRM 53-00-53-2R-5; SRM 51-20-01-0G-0; EA M-22-153-01550INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727H+10 TO 787+10; LBL 21.5; SPLICES AT BS 727H+10 AND BS 787+10; ALL IAW SRM53-00-53-2R-5; 51-40-02-0G-0; DWG 146A7500; EA M-22-153-01550.;[09] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[10] VERIFIED MEASUREMENT TABLE.
